# SDR CALA2023060201738

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N69888
- Make and model: Boeing 737924ER
- Aircraft serial: 42191
- Aircraft time: 25,362 hours, 9,042 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Filter
- Part number: ACC331F2038
- Condition: Unknown
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG FILTER BYPASS ON REQUEST MEL 7304A BE APPLIED FOR NUMBER 1 ENGINE FUEL ILLUMINATED. FUEL FILTER WAS REPLACED AND NO DEBRIS WAS PRESENT. C/W MEL 7304A DDP REQUIREMENTS, WILL REQUIRE A FUEL DIFF DIFFERENTIAL PRESSURE SWITCH REPLACEMENT FOR FUEL BYPASS LIGHT PRESSURE SWITCH NIS EWR. ADD EMP:U346522 ADD EMP:U346522 TOMC APPROVES MEL 7304A CREW CONFIRMED IT IS THE WAS THE FUEL SYSTEM BYPASS. REPLACED  FUEL FILTER PER AMM 73-11-02. LEAK CHECK GOOD. NO HELP LIGHT REMAINS. SWITCH REQUIRES REPLACEMENT. NIS IN EWR.PARTS USED:  40-0596-3-6102,QTY :1  58-7311-3-0002,QTY :1
